Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 132, NWS Twin Cities, MN

August 6, 20134 counties in Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 6, 2013, 9:32 PM CDT for 4 counties in Wisconsin. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2013, 9:32 PM CDT (02:32 UTC)
Expired
Aug 6, 2013, 10:15 PM CDT
In force
43 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barron County, WI, Chippewa County, WI, Dunn County, WI, Rusk County, WI

The radar

The La Crosse radar (KARX), 164 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 9:38 PM CDTHAIL 1.25Canton, WI
Aug 6, 10:06 PM CDTTSTM WND DMG4 W Cornell, WI4 TO 6 INCH LIMBS DOWN IN BACK YARD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 7:31 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2013-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 576 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2013-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
576 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1678 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

584 
WUUS53 KMPX 070232
SVRMPX
WIC005-017-033-107-070315-
/O.NEW.KMPX.SV.W.0132.130807T0232Z-130807T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
932 PM CDT TUE AUG 6 2013

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BARRON COUNTY IN NORTHWEST WISCONSIN...
  NORTHERN CHIPPEWA COUNTY IN WEST CENTRAL WISCONSIN...
  NORTHERN DUNN COUNTY IN WEST CENTRAL WISCONSIN...
  RUSK COUNTY IN NORTHWEST WISCONSIN...

* UNTIL 1015 PM CDT

* AT 931 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES EAST OF RICE LAKE TO 9 MILES SOUTH OF BARRON
  TO 12 MILES SOUTHEAST OF AMERY...AND MOVING EAST AT 50 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LADYSMITH...BLOOMER...PRAIRIE FARM...SUMNER...DALLAS...DOWNING...
  CONNORSVILLE...CHETEK...BOYCEVILLE...RIDGELAND...WEYERHAEUSER...
  WHEELER...BRUCE...ISLAND LAKE...NEW AUBURN...SAND CREEK...TONY...
  CONRATH...HOLCOMBE AND GLEN FLORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4537 9089 4537 9092 4521 9092 4516 9095
      4501 9163 4502 9214 4527 9215 4533 9182
      4559 9164 4552 9085
TIME...MOT...LOC 0232Z 280DEG 42KT 4550 9161 4528 9178
          4521 9215

HAIL...1.00IN
WIND...60MPH

$$
BORGHOFF
3 follow-up statements
904 
WWUS53 KMPX 070250
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
950 PM CDT TUE AUG 6 2013

WIC005-033-070300-
/O.CAN.KMPX.SV.W.0132.000000T0000Z-130807T0315Z/
BARRON WI-DUNN WI-
950 PM CDT TUE AUG 6 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DUNN AND SOUTHEASTERN
BARRON COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4537 9089 4536 9092 4521 9092 4516 9095
      4502 9165 4519 9167 4522 9163 4521 9154
      4529 9155 4554 9143 4552 9085
TIME...MOT...LOC 0250Z 291DEG 44KT 4538 9138 4521 9141
          4513 9156

$$

WIC017-107-070315-
/O.CON.KMPX.SV.W.0132.000000T0000Z-130807T0315Z/
CHIPPEWA WI-RUSK WI-
950 PM CDT TUE AUG 6 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN RUSK
AND NORTHERN CHIPPEWA COUNTIES UNTIL 1015 PM CDT...

AT 948 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 16 MILES WEST OF LADYSMITH TO 9 MILES NORTH OF BLOOMER
TO 5 MILES NORTHWEST OF BLOOMER...AND MOVING EAST AT 50 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LADYSMITH...BLOOMER...ISLAND LAKE...BRUCE...CORNELL...TONY...
HOLCOMBE...CONRATH...GLEN FLORA AND SHELDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4537 9089 4536 9092 4521 9092 4516 9095
      4502 9165 4519 9167 4522 9163 4521 9154
      4529 9155 4554 9143 4552 9085
TIME...MOT...LOC 0250Z 291DEG 44KT 4538 9138 4521 9141
          4513 9156

HAIL...1.00IN
WIND...60MPH

$$
BORGHOFF
189 
WWUS53 KMPX 070305
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1005 PM CDT TUE AUG 6 2013

WIC017-107-070315-
/O.CON.KMPX.SV.W.0132.000000T0000Z-130807T0315Z/
CHIPPEWA WI-RUSK WI-
1005 PM CDT TUE AUG 6 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
RUSK AND NORTHEASTERN CHIPPEWA COUNTIES UNTIL 1015 PM CDT...

AT 1002 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTHWEST OF LADYSMITH TO 13 MILES EAST OF
BLOOMER...AND MOVING SOUTHEAST AT 50 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CORNELL...HOLCOMBE AND SHELDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4520 9134 4538 9131 4537 9089 4536 9092
      4521 9092 4516 9095 4507 9140
TIME...MOT...LOC 0305Z 294DEG 44KT 4531 9119 4510 9117

HAIL...1.00IN
WIND...60MPH

$$
BORGHOFF
453 
WWUS53 KMPX 070316
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1016 PM CDT TUE AUG 6 2013

WIC017-107-070327-
/O.EXP.KMPX.SV.W.0132.000000T0000Z-130807T0315Z/
CHIPPEWA WI-RUSK WI-
1016 PM CDT TUE AUG 6 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL RUSK AND
NORTHEASTERN CHIPPEWA COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 4520 9134 4538 9131 4537 9089 4536 9092
      4521 9092 4516 9095 4507 9140
TIME...MOT...LOC 0305Z 294DEG 44KT 4530 9120 4509 9118

$$
BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 8:05 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Aug 6, 8:05 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
805 PM CDT TUE AUG 6 2013

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 800 PM CDT TUE AUG 6 2013

SEVERE THUNDERSTORM ACTIVITY MOVING THROUGH THE AREA CURRENTLY SO
WILL BE BRIEF. DO EXPECT THE THUNDERSTORM ACTIVITY THAT EXTENDS
FROM JUST SOUTH OF DULUTH TO NEAR WILLMAR WILL CONGEAL INTO A LINE
THIS EVENING. BELIEVE MOST OF THE THUNDERSTORM ACTIVITY WILL
REMAIN EAST OF ALEXANDRIA AND NORTH OF THE I-90 CORRIDOR. MAIN
THREATS ARE HAIL LARGER THAN ONE INCH AND DAMAGING WINDS.
THUNDERSTORM ACTIVITY SHOULD BE WINDING DOWN BY 9AM ACROSS MOST OF
THE AREA WITH SOME RESIDUAL SHOWER ACTIVITY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 321 PM CDT TUE AUG 6 2013

STUBBORN UPPER LOW ALONG THE BORDER OF NORTHERN MANITOBA AND
NORTHWEST ONTARIO WILL DRIFT SOUTHEAST. ASSOCIATED TROUGH WILL
SWING AROUND ON THURSDAY AND BRING A CHANCE OF STORMS...ENDING
THURSDAY NIGHT. LOW LOOKS TO FINALLY BE ON THE MOVE THURSDAY NIGHT
WITH SOME RIDGING FOR FRIDAY...BUT DEEP UPPER TROUGH OVER THE
EASTERN HALF OF CANADA WILL REMAIN...WITH ANOTHER COUPLE OF STRONG
SHORT WAVES ROTATING DOWN ITS WESTERN SIDE SATURDAY NIGHT THROUGH
MONDAY. HOWEVER...THE WEEKEND MAY TURN OUT TO BE DRY IF THE UPPER TROUGH
STAYS A LITTLE FARTHER NORTH. THERE ARE A COUPLE SIGNS OF THIS IN
THE DETERMINISTIC GFS AND ECMWF...AND IF THAT OCCURS..MN/WI WOULD
BE BETWEEN UPPER LOW AND NORTHERN ROCKIES RIDGING...WITH MAYBE
SOME WEAK SHORT WAVES COMING OUT OF THE WNW. EITHER WAY POPS OF
20-30 PERCENT SHOULD BE FINE. NW UPPER FLOW IS SUCH THAT TEMPS
LOOK TO REMAIN A LITTLE BELOW NORMAL INTO EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 808PM CDT TUE AUG 6 2013

MANY DIFFERENT SOLUTIONS IN TERMS OF HOW FAR THE THUNDERSTORM
ACTIVITY PERSISTS THIS EVENING. DO THINK THAT THE THUNDERSTORM
ACTIVITY THAT EXTENDS FROM SOUTH OF DULUTH TO NEAR WILLMAR WILL
CONGEAL INTO MORE OF A LINE AS TIME PROGRESSES WITH STORMS WEAKENING
BY MIDNIGHT. AFTER THAT TIME CLOUDS SCATTER AND GUIDANCE TRIES TO
BRING IN SOME PATCHY FOG WHICH IS NOT OUT OF THE QUESTIONS BUT AM
NOT CONFIDENT THE TERMINALS WILL SEE A REDUCTION. NORTHWEST FLOW
WILL USHER IN COOLER AIR AND WE CAN EXPECT SCATTERED CLOUDS TO
REFORM AFTER SUNRISE WEDNESDAY WITH A FEW GUSTY NORTHWEST WINDS.

KMSP...
WORST OF THE THUNDERSTORM ACTIVITY IS DONE FOR MSP IN TERMS OF
WINDS AND LARGE HAIL. THUNDERSTORM ACTIVITY WILL CONTINUE TO
PERSIST FOR THE NEXT 2-3 HOURS ENDING BY 04Z. AFTER
THAT...SCATTERED CLOUDS AROUND 035 TO 040 AND SOME GUSTS TO 15KTS
FOR THE AFTERNOON ON THURSDAY. MAY BE SOME PATCHY FOG AFTER 08Z
BUT BELIEVE IT WILL BE CONFINED TO THE MINNESOTA RIVER VALLEY.

/OUTLOOK FOR KMSP/

THU...VFR. CHC TSRA. WINDS SW 5-10 KTS.
FRI...VFR. WINDS NW 5-10 KTS.
SAT...VFR. WINDS NW 5 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...DRL
LONG TERM...TDK
AVIATION...DRL
Hazardous weather outlook, Aug 6, 11:51 AM CDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1151 AM CDT TUE AUG 6 2013

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
071700-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1151 AM CDT TUE AUG 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. HAIL TO GOLF BALL SIZE AND WIND GUSTS TO 60 MPH WILL BE
THE PRIMARY HAZARDS. CONDITIONS MAY BECOME FAVORABLE FOR A FEW
TORNADOES SOUTH AND EAST OF A LINE FROM REDWOOD FALLS THROUGH THE
NORTHERN TWIN CITIES TO RICE LAKE FOR A BRIEF TIME DURING THE
LATE AFTERNOON AND EARLY EVENING HOURS. STRONG TO SEVERE STORMS
ARE EXPECTED TO IMPACT AREAS WEST OF I-35 BETWEEN 2 AND 6 PM...
AND LOCATIONS TO THE EAST BETWEEN 6 PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE AGAIN THURSDAY AFTERNOON AND THURSDAY
NIGHT...AND SUNDAY INTO EARLY MONDAY...BUT THEY ARE NOT EXPECTED
TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 2 PM
THROUGH THIS EVENING.

In the hours before

Local storm report, Aug 6, 8:51 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
851 PM CDT TUE AUG 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             3 ESE EDEN PRAIRIE      44.83N 93.40W
08/06/2013  M1.25 INCH       HENNEPIN           MN   TRAINED SPOTTER

&&

CARLYON
Local storm report, Aug 6, 8:53 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
853 PM CDT TUE AUG 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     HAIL             EAGAN                   44.82N 93.16W
08/06/2013  M1.75 INCH       DAKOTA             MN   TRAINED SPOTTER

0754 PM     TSTM WND DMG     EAGAN                   44.82N 93.16W
08/06/2013                   DAKOTA             MN   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN

&&

FRANKS
Local storm report, Aug 6, 9:00 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
900 PM CDT TUE AUG 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             PRIOR LAKE              44.75N 93.45W
08/06/2013  M1.75 INCH       SCOTT              MN   EMERGENCY MNGR

&&

CARLYON
Local storm report, Aug 6, 9:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
912 PM CDT TUE AUG 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     HAIL             3 N VERMILLION          44.72N 92.96W
08/06/2013  M1.75 INCH       DAKOTA             MN   TRAINED SPOTTER

&&

CARLYON
Special weather statement, Aug 6, 9:25 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
925 PM CDT TUE AUG 6 2013

WIZ014>016-023>025-027-028-070315-
BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PIERCE-POLK-RUSK-ST. CROIX-
925 PM CDT TUE AUG 6 2013

...THUNDERSTORMS MOVING INTO BARRON...CHIPPEWA...DUNN...EAU
CLAIRE...PIERCE...POLK...RUSK AND ST. CROIX COUNTIES THROUGH 1015 PM
CDT...

AT 922 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF BARRON TO
7 MILES NORTHEAST OF MENOMONIE TO MODENA. THESE STORMS WERE NEARLY
STATIONARY.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BARRON.
  DALLAS.
  RICE LAKE.
  CHIPPEWA FALLS.
  EAU CLAIRE.
  MENOMONIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4522 9100 4483 9143 4469 9195 4514 9258
      4530 9207 4565 9170 4564 9158
TIME...MOT...LOC 0224Z 270DEG 0KT 4546 9183 4496 9183
          4446 9183

JRB
Local storm report, Aug 6, 9:29 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
929 PM CDT TUE AUG 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             1 E BURNSVILLE          44.76N 93.26W
08/06/2013  M2.00 INCH       DAKOTA             MN   TRAINED SPOTTER

0800 PM     TSTM WND GST     1 S ROSEMOUNT           44.73N 93.07W
08/06/2013  E60.00 MPH       DAKOTA             MN   TRAINED SPOTTER

            WIND SPEEDS MEASURED WITH MOBILE ANEMOMETER.

0800 PM     TSTM WND DMG     3 S BLOOMINGTON         44.79N 93.32W
08/06/2013                   DAKOTA             MN   TRAINED SPOTTER

            TREE BRANCHES DOWN...4 TO 12 INCHES. OVERLOOK DRIVE.

0800 PM     HAIL             3 NE BURNSVILLE         44.80N 93.24W
08/06/2013  M2.00 INCH       DAKOTA             MN   COCORAHS

0840 PM     HAIL             3 S BLOOMINGTON         44.79N 93.32W
08/06/2013  E1.00 INCH       DAKOTA             MN   AMATEUR RADIO

            TERRACEWOOD DR.

&&

CARLYON

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 7:03 PM CDTSevere Thunderstorm WarningMPXPolk42 min
Aug 6, 7:41 PM CDTSevere Thunderstorm WarningMPXBarron34 min
Aug 6, 8:15 PM CDTSevere Thunderstorm WarningMPXBarron, Rusk45 min
Aug 6, 8:18 PM CDTSevere Thunderstorm WarningMPXPierce57 min
Aug 6, 9:25 PM CDTSpecial Weather StatementMPXBarron, Chippewa, Dunn50 min
Aug 6, 9:36 PM CDTSevere Thunderstorm WarningMPXEau Claire, Pepin39 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.